Blogs


Notices

Suboxone Hell

Old 05-11-2015, 04:19 PM
  # 1 (permalink)  
Member
Thread Starter
 
Join Date: May 2015
Location: B.I. Washington
Posts: 2
Suboxone Hell

Hello All,

I am new to the group, site..I am addicted to suboxone, I am currently taking a total of 12 mgs cut into three pieces, I take once piece three times a day, there are days when I take 16 mgs but not often.
This is the first substance I have been addicted to. I have been using since 2006 and have been on a roller coaster ride with this drug ever since.
I took it for a migraine headache at the advise of my x one night, I suffer from chronic migraines, it worked wonderfully so I took them every time I had a headache and it escalated to an everyday thing over a period of time.
I was told the drug " is not addictive and non-narcotic", I realize now that is a load of horse dung. My x has an ongoing prescription due to her illness, I suppose she feels obligated to give them to me on a daily basis however I am the one who chose to take them so I take full ownership of my problem.
I need off this drug before it kills me, it is literally in the processing of destroying me. I recently had a heart issue which I was told by my doctor was a result of ongoing suboxone use, "sick sinus syndrome" which requires the use of a pacemaker. Now my heart is permanently damaged, however I do not see many, if any, cases of suboxone users being afflicted with this syndrome.
It is definitely causing me to gain a lot of weight, 40 lbs over the course of 7 or 8 years, I have a very small appetite and am, or was very active. Each time I would increase the drug I would notice I gained 5 lbs within a week, the other extra weight is probably due to age but like I said I eat little and exercise a lot.
I cannot go to a rehab center due to my heart condition, so far nobody in Washington state will touch me, if anyone has information to the contrary please let me know.
I have tried tapering but each time something happens and I end up back to square one.
I would really appreciate advise from anyone who thinks they can contribute to helping me get off this drug for good. I have come to the conclusion there are no quick fixes available for me and it could take years, which I may not have if it continues to have the destructive effects on other parts of my body, to get off of it
Apparently I am very sensitive to this drug as I have horrible mental and bodily side effects when I try to taper down. I have noticed some people were able to get off of it quite easily and others have been successful with the taper method, which I have failed at each time I attempt it. I have been able to cut down to 1/4 of an 8mm twice a day, that is as far as I was able to get, then I would end up increasing for reasons I do not remember.
If you have read this far I thank you for your time, I look forward to advise from anyone.
Thank you very much
SubsSuck is offline  
The Following User Says Thank You to SubsSuck For This Useful Post:
MythOfSisyphus (05-12-2015)
Old 05-11-2015, 07:39 PM
  # 2 (permalink)  
Member
 
Tryingtoheal87's Avatar
 
Join Date: May 2015
Posts: 10
Blog Entries: 2
Hi there SubsSuck! I have been on Suboxone before but it was to get over withdrawal from Pain medication my doctor had me on for a long time and than just tried to cold turkey them. You are correct about the "Not being a narcotic" being horse dung. It is a narcotic and will show up as so on a drug test as such. This is a very strong medication and not one to be taken lightly. I remember my suboxone doctor said eventually I would be tapered off but I just got off it all together on my own. Now mind you, I only used it for a very short time to get over withdrawal effects and I was good to go but I definitely understand what you are talking about. I also only used like a half a strip to a whole strip a day. You might find more luck on this subject in the NA section instead of AA though (Just a suggestion)! It has been since 2010 since I used Suboxone so I am not the best one for advice! I would suggest maybe going to a program that actually uses Suboxone as treatment and see how they would taper you off of it. I wouldn't suggest switching to the alternative method which is Methadone because it seems that one is even more like a narcotic (Feeling/High wise) and you will be back in the same boat with having to taper off. I am sorry to hear about your migraines! Have you been to a doctor to see what the cause of that is or get you on a medication that is not a narcotic? I wish you the best of luck! Keep me posted
Tryingtoheal87 is offline  
Old 05-12-2015, 12:33 AM
  # 3 (permalink)  
Member
 
MythOfSisyphus's Avatar
 
Join Date: Oct 2012
Posts: 5,255
I don't know anything about Suboxone, you might want to post in the section devoted to drugs. But I'm glad you found us, SubsSuck! There is hope, and you can get your life back.
MythOfSisyphus is offline  
Old 05-12-2015, 11:40 AM
  # 4 (permalink)  
Member
 
PurpleKnight's Avatar
 
Join Date: Sep 2012
Location: Ireland
Posts: 25,855
Welcome to the Forum SubsSuck!!
PurpleKnight is offline  
Old 05-12-2015, 01:11 PM
  # 5 (permalink)  
saoutchik
 
saoutchik's Avatar
 
Join Date: Jan 2015
Location: London
Posts: 13,300
Hi Subsuck, there is a section on SR headed Suboxone/Methadone withdrawal where you might find a greater number of people with constructive advice (not that the people on this thread haven't made some great comments )

Last edited by saoutchik; 05-12-2015 at 01:11 PM. Reason: spelling
saoutchik is offline  
Old 05-13-2015, 09:38 PM
  # 6 (permalink)  
Member
 
Join Date: May 2015
Posts: 1
Hang in There!

I was put on Suboxone to get off of pain pills and found the Suboxone much harder to wean down. I lived in Seattle at the time and was surprised many Drs. knew very little about both the side effects (I also gained weight) or the drug itself. My personal feeling was the Dr prescribing Subs had little interest in helping me getting off them (big $$ to be on it). I ended up going back to Vicodin and a friend helped me steadily wean down. (I could never do so on my own before). It worked within 3 weeks, only because I had a safe place to stay, no money and a strong-willed friend. You CAN do it but please don't risk your health. Do lots of research.
Outdoorfangirl is offline  
Old 06-06-2015, 07:45 PM
  # 7 (permalink)  
Member
 
Join Date: Jul 2013
Location: WI
Posts: 1,426
Hi Subsucks,
Welcome to the SR family!
I'm the momma of a recovering daughter
who is a slave to the suboxone. She wants to
be off the subs and is tapering. She is suffering
with w/ds if she tapers too fast. She's on 4mg/day.
Please read the Suboxone/Methadone Forum,
The support and education from those beautiful
members, opened my eyes.
Good luck and seek medical advice, this is not
a medication to take lightly.
Respectfully,
TF
Twofish is offline  

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 08:29 PM.